# SDR SWAA2015091643957

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 12,433 hours, 5,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PHOTO LUMINESCENT STRIPS CRACKED.  R & R STRIP IAW MM.
